Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On local solvability of linear partial differential equations


Author: François Treves
Journal: Bull. Amer. Math. Soc. 76 (1970), 552-571
MSC (1970): Primary 3501, 3520
DOI: https://doi.org/10.1090/S0002-9904-1970-12443-0
MathSciNet review: 0257550
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Harvey, Hyperfunctions and linear partial differential equations, Proc. Nat. Acad. Sci. U. S. A. 55 (1966), 1042-1046. MR 34#495. MR 200604
  • 2. L. Hörmander, On the theory of general partial differential operators, Acta Math. 94 (1955), 161-248. MR 17, #853 MR 76151
  • 3. L. Hörmander, Differential equations without solutions, Math. Ann. 140 (1960), 169-173. MR 26 #5279. MR 147765
  • 4. H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155-158. MR 19, 551. MR 88629
  • 5. André Martineau, Equations différentielles d’ordre infini, Bull. Soc. Math. France 95 (1967), 109–154 (French). MR 1507968
  • 6. L. Nirenberg and F. Treves, Solvability of a first order linear partial differential equation, Comm. Pure Appl. Math. 16 (1963), 331-351, MR 29 #348. MR 163045
  • 7. L. Nirenberg and F. Treves, On local solvability of linear partial differential equations. Part I: Necessary conditions, Comm. Pure and Applied Math. (to appear).
  • 8. L. Nirenberg and F. Treves, On local solvability of linear partial differential equations. Part II: Sufficient conditions, Comm. Pure Appl. Math. (to appear).
  • 9. L. Nirenberg and F. Treves, Conditions nécessaires de résolubilité locale des équations pseudodiffêrentielles, C. R. Acad. Sci. Paris 269 (1969), 774-777. MR 264469
  • 10. L. Nirenberg and F. Treves, Conditions suffisantes de résolubilité locale des équations aux dérivées partielles linéaires, C. R. Acad. Sci. Paris 269 (1969), 853-856. MR 262661
  • 11. P. Schapira, Une équation aux dérivées partielles sans solutions dans L'espace des hyperfonctions, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A665-A667. MR 36 #4112. MR 221060
  • 12. P. Schapira, Solutions hyperfunctions des équations aux dérivées partielles du premier ordre, Bull. Soc. Math. France 97 (1969), 243-255. MR 257538
  • 13. F. Treves, On the local solvability of linear partial differential equations in two independent variables, Amer. J. Math. (to appear). MR 259336
  • 14. F. Treves, Local solvability in L PDE's, Amer. J. Math. (to appear). MR 264209
  • 15. F. Treves, Ovcyannikov theorem and hyperdifferential operators, Notas de Matematica, no. 46, Inst. Mat. Pura Apl. Con. Nac. Pesquisas, Rio de Janeiro, 1968. MR 290202
  • 16. F. Treves, Hyperdifferential operators in complex space, Bull. Soc. Math. France 97 (1969), 193-223. MR 261400

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3501, 3520

Retrieve articles in all journals with MSC (1970): 3501, 3520


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12443-0

American Mathematical Society